For any positive integer m let F(m) denote the set of numbers with all partial quotients (except possibly the first) not exceeding m. In this paper we characterize most products and quotients of sets of the form F(m).

Additional Metadata
Persistent URL dx.doi.org/10.5802/jtnb.364
Journal Journal de Theorie des Nombres de Bordeaux
Citation
Astels, S. (Stephen). (2002). Products and quotients of numbers with small partial quotients. Journal de Theorie des Nombres de Bordeaux, 14(2), 387–402. doi:10.5802/jtnb.364